recently i have been getting some weird skin rash and really dry skin. the dry skin is usually on the back of my arms where my triceps are. also in between my fingers i get this tiny little white dots that when you scratch them they bleed only a little for like a second then drys up. also i have been getting little dark red dots on my thighs and back of arms. sometimes i get random pimples on my leg but they clear up in a few days.
i havent been using anything. i started to use dove soap because i was told its better for your skin but between my fingers i have weird white circles and when i pick at them they start to look like blisters
I looked up information about how scabies is transmitted. It isn't always through sexual contact, but it can be by other close contact. It does say on the site I looked at that the rash from these little mites does look like allergic dermatitis.
I would say that is correct. When I was a young kid, the other kids were cruel and accused me of having scabies or other critters. But, the real problem was that I have a lot of allergies. And--of course I'm going to remember the other kids being this cruel.
Dove is good, but I found a sulfite free and soy free soap that is better, in case this is an allergy issue.
The soap is called Sappo Hill and is made in Portland, OR. They make their soap the old fashioned way. They just use a nicer smelling fat to make the soap. They use coconut oil. It doesn't smell like coconut at all and is hypoallergenic. I'm sure there are people who are still allergic to it, but most people with allergies can handle it, including people with Multiple Chemical Sensitivity. I would advice buying the one they named "NATURAL". The soap is actually all natural, so maybe they should have called it neutral. But, this is a perfect one for both men and women, because it is natural and neutral. They have another neutral one that has oatmeal in it, but many are definitely allergic to oatmeal, even though oatmeal is known to be kind to skin. So, definitely, if you have to order the stuff to have it shipped to you--get the one called "NATURAL".
thank you so much. ive been to the skin doctor and he said it was eczema which idk if he was right cause all the pictures i look up it doesnt look nearly as bad as the ones on google. its not really that noticeable to other people that much but when im writing in school or something i see it and it irritates me that im not 100 percent sure what it is. the doctor only looked at it for 2 seconds and sent me on the way so idk. but thank you for your time i appreciate it
My first thought was eczema. Atopic dermatitis is a form of eczema. Since there are different kinds of eczema, finding an exact picture is frustrating. I have psoriasis so I know how frustrating skin problems can be. Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.